# SDR DXTA200701835

- Difficulty date: January 3, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- Aircraft time: 4,762 hours, 3,730 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Inoperative
- Location: Nlg
- Part time: 4,762 hours, 3,730 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT. REMOVED AND REPLACED FAULTY NOSE LANDING GEAR UPLOCK SWITCH. OPS CHECK GOOD IAW WDM CHPT 32-60-01.
